# SDR HEEA0015865

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUEMETER STICKS AND FLUCTUATES.
